A note on Toeplitz operators

Erik Guentner, Nigel Higson

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We study Toeplitz operators on Bergman spaces using techniques from the analysis of Dirac-type operators on complete Riemannian manifolds, and prove an index theorem of Boulet de Monvel from this point of view. Our approach is similar to that of Baum and Douglas [2], but we replace boundary value theory for the Dolbeaut operator with much simpler estimates on complete manifolds.

Original languageEnglish (US)
Pages (from-to)501-513
Number of pages13
JournalInternational Journal of Mathematics
Volume7
Issue number4
DOIs
StatePublished - Aug 1 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A note on Toeplitz operators'. Together they form a unique fingerprint.

Cite this